# SDR JJBA20171101005

- Difficulty date: November 1, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 36,340 hours, 48,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER PAX DOOR INOP. R&R EGRESS LAMP LIGHT BULBS (X15)IAW AMM 33-51-00. NO FURTHER DEFECT.
